# SDR SWAA2021110121889

- Difficulty date: September 22, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL HSS 193.90 PLUS 24 INCHES.  INSTALLED REPAIR DOUBLER, FILLER, AND FASTENERS IAW SRM 55-10-01-2R-11, REPAIR 11, STEP 4, O & Q, SRM 51-40-02.
